Reference

Jean-Jacques Laffont, Perfect Bayesian Equilibrium, in Equilibrium - Some Recent Types of Equilibrium Models, Donald A. Walker (ed.), Edward Elgar, series “Critical Ideas in Economics, vol. III, 2000, pp. 227–244.

See also

Jean-Jacques Laffont, Perfect Bayesian Equilibrium, in Dynamics, Incomplete Information and Industrial Economics, Jean-Jacques Laffont, and Michel Moreaux (eds.), translated by François Laisney, Cambridge: Blackwell Publishers, series “Applied Economic Theory and Econometrics , 1991, pp. 51–68.